Pythagorean Inequalities for Convex Bodies

Wm.J. Firey

Mathematica Scandinavica (1960)

  • Volume: 8, page 168-170
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Firey, Wm.J.. "Pythagorean Inequalities for Convex Bodies." Mathematica Scandinavica 8 (1960): 168-170. <>.

author = {Firey, Wm.J.},
journal = {Mathematica Scandinavica},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {168-170},
title = {Pythagorean Inequalities for Convex Bodies},
url = {},
volume = {8},
year = {1960},

AU - Firey, Wm.J.
TI - Pythagorean Inequalities for Convex Bodies
JO - Mathematica Scandinavica
PY - 1960
VL - 8
SP - 168
EP - 170
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.